# SDR UPS03440695

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: AS-E, EMERGENCY LIGHT FIXTURE L1854 IN L1 DOOR SILL INOPERATIVE. RELAMP NO HELP.     REPLACED FUSE IN EMERGENCY LIGHT ASSY AND OPS CHECKED NORMAL IAW MM33-51 -07.
